# SDR SWIA201025021

- Difficulty date: October 6, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 26,163 hours, 36,779 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED INTERMITTENT "ELEC" LIGHT ON MAP.  NUMEROUS RELAYS SWITCHING AND ELECTRICAL BURNING SMELL.  (FLT 6571)  REPLACED LT WOW SENSOR AND LANDING GEAR RELAY BOX.
